MAUDE Adverse Event Report: DATASCOPE CORP. CS100 INTRA-AORTIC BALLOON PUMP, ITALIAN, 220V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. CS100 INTRA-AORTIC BALLOON PUMP, ITALIAN, 220V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-00-3013-67
Medical Device Problem Codes Inability to Auto-Fill (1044); Battery Problem (2885)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/20/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that before use cs100 intra aortic balloon pump(iabp),required battery replacement and fault repair.There was no patient involved.
 
Additional Manufacturer Narrative
Due character limit e1.Contact person name- (b)(6).Supplemental report will be submitted upon completion of our investigation.
 
Additional Manufacturer Narrative
Updated fields: b4, d9, g3, g6, h2, h3, h6 ( type of investigation, investigation findings, component codes, investigation conclusion), h11.Corrected fields: g4, h6(clinical code).A getinge field service engineer (fse) was dispatched to evaluate the unit.The fse replaced the purge valve assembly and the expired batteries to resolve the issue.Repair completed.Functional tests performed with positive outcome.The equipment was returned to the customer for clinical use.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields- b4, g3, g6, h2, h11.Corrected fields- h6 codes(probem).

Brand Name
CS100 INTRA-AORTIC BALLOON PUMP, ITALIAN, 220V
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
henry pena
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key21089791
Report Number2249723-2025-0000105
Device Sequence Number13054295
Product Code DSP
UDI-Device Identifier10607567107486
UDI-Public(01)10607567107486
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K031636
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0998-00-3013-67
Device Catalogue Number0998-00-3013-67
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/20/2024
Supplement Date Received by Manufacturer02/11/2025
04/07/2025
Initial Report FDA Received Date01/07/2025
Supplement Report FDA Received Date02/28/2025
04/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/21/2004
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown